# SDR IPXA2019073145154

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ATB - DURING CLIMBOUT GOT LEVEL 1 ALERT ENG 1, 2, 3 A-ICE DISAGRAN ENG 1, 2, 3 AND TESTED ANTI-ICE VALVES PER AMM 30-22-00-700-804 OPS NORMAL.
